# SDR DALA2025011000214

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 28,360 hours, 10,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0753671) CRACKED BAFFLE BETWEEN STA 500I AND 500J RBL 25. REMOVED, REPLACED AND INSTALLED NEW BAFFLE AT STA 500I TO STA 500J RBL 25 WL 154. IAW B737-900 SRM 53-30-53-2R-1 AND BOEING DWG 143A7505 REV B.
